# SDR REXA2014082900875

- Difficulty date: August 29, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DAMAGE TO EXTERNAL SKIN FROM SCREW APPROX FS 919 STRINGER 27.  REPAIRED EXTERNAL SKIN AT FS 919 STRINGER 27 IAW EO R53554.
